# SDR CKSA98699

- Difficulty date: November 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N713CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21099
- System (JASC): 5220 · Emergency Exits
- Part: Gate
- Part number: 65B135933
- Condition: Corroded
- Location: L3 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 LT DOOR LOWER GATE ASSY CORRODED ALONG LOWER EDGE (REF IPC 52-11-09-02, ITEM NR 65).  REMOVED CORROSION IAW SRM 51-10-01, FOUND TO BE BEYOND SRM LIMITS.  REMOVED AND REPLACED LOWER GATE PER DWG 65B13593, BAC5004-2 AND -1, BAC5009.  FOUND DURING ACCOMPLISHMENT OF CARGO CONVERSION, ROUTINE C-CHECK, AND ACCOMPLISHMENT OF CPCP TASK CARDS AT BOEING WICHITA (KIAB).  WORK ORDER NUMBER MO280, TASK CARD NR 7CI8333, CPCP TASK CARD NR C53-210-09-01.
